# SDR AOC04003

- Difficulty date: July 22, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Filed by: Vertex Aerospace LLC, repair station R29R029O
- Aircraft: N9938Z
- Make and model: Cessna U206G
- Aircraft serial: U20606757
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: F424R
- Part serial: F001963
- Condition: Worn
- Location: Engine
- Part time: 170 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ALTERNATOR SYSTEM FAILURE. FOUND ALTERNATOR FAN AND PULLEY TO HAVE EXCESSIVE SIDE PLAY AS WELL AS FORE AND AFT PLAY ON THE ALTERNATOR SHAFT. SUSPECT FRONT BEARING FAILURE.
